# SDR SWIA2020020748303

- Difficulty date: January 2, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 41,835 hours, 26,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319, AT APROX. STGR21L HAS CORROSION ON THE AFT SIDE.   (C-CHECK) RO 2/05/2020   REMOVED DAMAGED AND INSTALLED NEW FRAME AT FS 319 BETWEEN STGR 21L AND 18L  REF CRJ 700 SRM AND BOMBARDIER DWG. PRESSURE LEAK CHECK GOOD.  COMPLIED WITH THE TASK.
